# SDR AALA20060689

- Difficulty date: September 12, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW -  EMERGENCY FLOOR LIGHTING IN FIRST CLASS SEAT ROWS 1 AND 2 ARE INOPERATIVE.  REPLACED LIGHTING RIBBON AT SEAT ROWS 1 AND 2 AND REPLACED COVER FOR SEAT 1G FOR EMERGENCY FLOOR LIGHTING IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
